Translator Disclaimer
2008 Existence results for a class of degenerate elliptic equations
F. Feo, M. R. Posteraro, G. di Blasio
Differential Integral Equations 21(3-4): 387-400 (2008).

Abstract

In the present paper we prove existence results for a class of nonlinear elliptic equations whose prototype is: $$ - {\rm div} \left( \left\vert { \nabla u} \right\vert ^{{ p-2}}{ \nabla u\varphi (x)}\right) { +b(x)}\left\vert { \nabla u}\right\vert ^{ { \sigma }}{ \varphi (x)=g\varphi ,} $$ where $ \Omega $ is an open set, $ u=0 $ on $ \partial \Omega , $ where the function $ \varphi (x)=(2\pi )^{-\frac{n}{2}}$ $\exp \left( -\left\vert x\right\vert ^{2}/2\right) $ is the density of Gauss measure and $ g \! \in \! L^{r}(\log L)^{-\frac{1}{2}}(\varphi ,\Omega )$ for $ 1 < r < p^{\prime }.$

Citation

Download Citation

F. Feo. M. R. Posteraro. G. di Blasio. "Existence results for a class of degenerate elliptic equations." Differential Integral Equations 21 (3-4) 387 - 400, 2008.

Information

Published: 2008
First available in Project Euclid: 20 December 2012

MathSciNet: MR2484015
zbMATH: 1224.35091

Subjects:
Primary: 35J70
Secondary: 35A01, 35D30, 35J25, 35J62

Rights: Copyright © 2008 Khayyam Publishing, Inc.

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.21 • No. 3-4 • 2008
Back to Top